# SDR RAIA950334

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Eng Sta C
- Part time: 8,567 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7308 - LT ENGINE TORQUE DROPPED OFF LESS THAN 50 PERCENT TORQUE.  MAINTENANCE RESET EGT COMPENSATOR AND ADJUSTED LT ENGINE TORQUE SIGNAL CONDITIONER.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (X)
